U.S. doctors online nowAsk doctors free
CA
A 39-year-old member asked:

I accidentally overdosed on loratadine. what can i do?

2 doctor answers5 doctors weighed in
Dr. Michael P Vaughn
Allergy and Immunology 35 years experience
Nothing: Claritin (loratadine) and most other nonsedating third generation antihistamines are very safe. The initial studies for Claritin (loratadine) were done at 40 mg (4 times the currently recommended dose). If a physical symptom is experienced after using any medication at an excessively high dose, the best resource is the "poison control" center. They are available 24/7 by calling 1-800-poison1.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Jack Mutnick
Allergy and Immunology 18 years experience
Overdosed: If you overdosed, call 911 immediately and get to the emergency room. If you simply took two or three pills, the main side effect is drowsiness. Do not drink alcohol with loratadine.
Created for people with ongoing healthcare needs but benefits everyone.

Related questions

A 33-year-old male asked:
What is the definition or description of: Loratadine overdose?
1 doctor answer1 doctor weighed in
A 43-year-old member asked:
How many days does an overdose of loratadine take to kill you?
1 doctor answer2 doctors weighed in
A 47-year-old member asked:
Can it be possible for you to overdose on Claritin (loratadine) ?
1 doctor answer2 doctors weighed in
A 37-year-old member asked:
What happens if i accidentally take 2 Claritin (loratadine) d in one day?
1 doctor answer2 doctors weighed in
A 30-year-old member asked:
Is it okay if I accidentally consumed two tablets of claritin (loratadine)?
2 doctor answers3 doctors weighed in
Last updated Sep 28, 2020

People also asked

Related topics

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.